# SDR SWAA2016083155290

- Difficulty date: August 20, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 56,729 hours, 33,123 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Part number: 6555583
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP TRACK NR 1 FAIRING DELAMINATED.  REPAIRED THE FAIRING IAW SRM.
